Please use this identifier to cite or link to this item: doi:10.22028/D291-35367
Title: New examples of rational Gushel-Mukai fourfolds
Author(s): Hoff, Michael
Staglianò, Giovanni
Language: English
Title: Mathematische Zeitschrift
Volume: 296
Issue: 3-4
Pages: 1585–1591
Publisher/Platform: Springer Nature
Year of Publication: 2020
DDC notations: 500 Science
Publikation type: Journal Article
Abstract: We construct new examples of rational Gushel-Mukai fourfolds, giving more evidence for the analog of the Kuznetsov Conjecture for cubic fourfolds: a Gushel–Mukai fourfold is rational if and only if it admits an associated K3 surface.
DOI of the first publication: 10.1007/s00209-020-02498-5
Link to this record: urn:nbn:de:bsz:291--ds-353672
ISSN: 1432-1823
Date of registration: 2-Feb-2022
Faculty: MI - Fakultät für Mathematik und Informatik
Department: MI - Mathematik
Professorship: MI - Keiner Professur zugeordnet
Collections:SciDok - Der Wissenschaftsserver der Universität des Saarlandes

Files for this record:
File Description SizeFormat 
Hoff-Staglianò2020_Article_NewExamplesOfRationalGushel-Mu.pdf235,48 kBAdobe PDFView/Open

This item is licensed under a Creative Commons License Creative Commons